# SDR EIA2007049

- Difficulty date: February 20, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 75,171 hours, 35,548 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE STATION 370 STRINGER 8R GOUGED ON UPPER FLANGE.  REMOVED AND REPLACED STRINGER PER B747 SRM 53-10-03 FIGURE 3 DETAIL IV ALTERNATIVE II 9-10H.
